Journal of Symbolic Logic

On Cofinal Extensions of Models of Arithmetic

Henryk Kotlarski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We study cofinal extensions of models of arithmetic, in particular we show that some properties near to expandability are preserved under cofinal extensions.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 2 (1983), 253-262.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741244

Mathematical Reviews number (MathSciNet)
MR704082

Zentralblatt MATH identifier
0537.03051

JSTOR
links.jstor.org

Citation

Kotlarski, Henryk. On Cofinal Extensions of Models of Arithmetic. J. Symbolic Logic 48 (1983), no. 2, 253--262. https://projecteuclid.org/euclid.jsl/1183741244


Export citation